Short waves through thin interfaces and 2-microlocal measures
Journées équations aux dérivées partielles, (1997), article no. 12, 12 p.
@article{JEDP_1997____A12_0,
     author = {Miller, Luc},
     title = {Short waves through thin interfaces and 2-microlocal measures},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     publisher = {Ecole polytechnique},
     year = {1997},
     zbl = {01808670},
     language = {en},
     url = {http://www.numdam.org/item/JEDP_1997____A12_0}
}
Miller, Luc. Short waves through thin interfaces and 2-microlocal measures. Journées équations aux dérivées partielles,  (1997), article  no. 12, 12 p. http://www.numdam.org/item/JEDP_1997____A12_0/

[1] J.-M. Bony and N. Lerner. Quantification asymptotique et microlocalisation d'ordre supérieur. Ann Scient. Ec Norm Sup., 22:377-433, 1989. | Numdam | MR 90k:35276 | Zbl 0753.35005

[2] N. Burq. Mesures semi-classiques et mesures de défaut. Séminaire Bourbaki n° 826, 1997. To appear in Astérisque. | Numdam | MR 99f:35011 | Zbl 0954.35102

[3] C. Fermanian-Kammerer. Equation de la Chaleur et Mesures semi-classiques. PhD thesis, Université de Paris-Sud, U.F.R. Scientifique d'Orsay, 1995.

[4] G.A. Francfort and F. Murat. Oscillations and energy densities in the wave equation. Comm. in P.D.E., 17:1785-1865, 1992. | MR 94b:35035 | Zbl 0803.35010

[5] P. Gérard. Mesures semi-classiques et ondes de Bloch. In Sém. E.D.P. 1990-1991, exp. XVI. Centre de Mathématiques de l'Ecole Polytechnique, 1991. | Numdam | MR 92k:35068 | Zbl 0739.35096

[6] P. Gérard. Microlocal defect measures. Comm. Partial Diff. Eq., 16:1761-1794, 1991. | MR 92k:35027 | Zbl 0770.35001

[7] P. Gérard. Oscillations and concentration effects in semilinear wave equations. J. of Funct. Analysis, 141(1):60-98, 1996. | MR 97k:35171 | Zbl 0868.35075

[8] P. Gérard and E. Leichtnam. Ergodic properties of eigenfunctions for the Dirichlet problem. Duke Math. J., 71:559-607, 1993. | MR 94i:35146 | Zbl 0788.35103

[9] P. Gérard, A. Markowich, N.J. Mauser, and F. Poupaud. Homogenization limits and Wigner transforms. Comm. Pure Appl. Math., L:0321-0377, 1997. | Zbl 0881.35099

[10] F. Gesztesy, R. Nowell, and W. Pötz. One-dimensional scattering theory for quantum systems with nontrivial spatial asymptotics. Technical report, 1995. | Zbl 0894.34077

[11] G. A. Hagedorn and W. R. E. Weiss. Reflection and transmission of high frequency pulses at an interface. Transport Theory and Stat. Phys., 14(5):539-565, 1985. | MR 87d:35077 | Zbl 0614.35052

[12] L. Hörmander. The Analysis of Linear Partial Differential Operators. Springer, t. I, 1983, t. III, 1985. | Zbl 0601.35001

[13] P.-L. Lions and T. Paul. Sur les mesures de Wigner. Rev. Mat. Iberoamericana, 9:553-618, 1993. | MR 95a:58124 | Zbl 0801.35117

[14] R.B. Melrose and J. Sjöstrand. Singularities of boundary value problems. I. Comm. Pure Appl. Math., 31:593-617, 1978. | MR 58 #11859 | Zbl 0368.35020

[15] L. Miller. Réfraction d'ondes semi-classiques par des interfaces franches. To appear in C. R. Acad. Sci. Paris. | Zbl 0884.35028

[16] L. Miller. Propagation d'ondes semi-classiques à travers une interface et mesures 2-microlocales. Doctorat de l'École Polytechnique, Palaiseau, 1996.

[17] F. Nier. A semi-classical picture of quantum scattering. Ann scient. Ec. Norm. Sup., 4e Série, 29(2):149-183, 1996. | Numdam | MR 97a:81044 | Zbl 0858.35106

[18] S. N. M. Ruijsenaars and P. J. M. Bongaarts. Scattering theory for one-dimensional step-potentials. Ann. Inst. H. Poincaré, 26:1-17, 1977. | Numdam | MR 56 #2075 | Zbl 0353.47004

[19] L.V. Ryzhik, J.B. Keller, and G.C. Papanicolaou. Transport equations for waves in a half space. Technical report, Stanford U., 1996.

[20] A.I. Shnirelman. On the asymptotic properties of eigenfunctions in the regions of chaotic motion. In V. F. Lazutkin, editor, The KAM Theory and Asymptotics of Spectrum of Elliptic Operators, addendum, pages 312-337. Springer, 1991.

[21] L. Tartar. H-measures, a new approach for studying homogenization, oscillations and concentration effects in partial differential equations. Proc. Roy. Soc. Edinburgh, 115(A):193-230, 1990. | MR 91h:35042 | Zbl 0774.35008

[22] M. Taylor. Grazing rays and reflection of singularities of solutions to wave equations Part II (Systems). Comm. Pure Appl. Math., 29:463-481, 1976. | MR 55 #869 | Zbl 0335.35059